# SDR N6WA20131009001

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,589 hours, 20,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT WARNING MESSAGE AT 13000 FT.  R & R RT 10TH STAGE HIGH PRESSURE SHUTOFF VALVE IAW AMM 36-12-05.  OPS AND LEAK CHECK GOOD AT THIS TIME.
